| Model Number |
RMC-A1000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported their lifeline arm has a significant crack along the midpoint of the frame.The customer did not report this occurring during patient use.
Additional Manufacturer Narrative
The reported condition was confirmed.The customer stated that the unit's history is unknown.The cause of the crack in the frame could not be determined.The customer was referred to a distributor to purchase a replacement frame and as a follow-up with the customer, the proper maintenance of this device was reviewed.